# SDR ASAA2023021041907

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,809 hours, 15,634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNABLE TO LOG ONTO KUSA, GET A DATA LINK FAIL MESSAGE. GROUNDED - YES. ACCOMPLISHED CPDLC FUNCTIONAL TEST REF B737-800 AMM 34-61-00. DATALINK FUNCTIONS OPERATE NORMALLY.
